# SDR DHL9774015C

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO FRAME AT STA 600 HAS CORROSION AT LOWER FLANGE.  ROUTED OUT DAMAGE AREA, INSTALLED ANGLE REPAIR PER SRM 51-40-3, 6 BY 2.
